# SDR KNI2004F00000

- Difficulty date: September 27, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N60AR
- Make and model: Beech B200
- Aircraft serial: BB1743
- Engine: Pwa PT6A42
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Vane
- Part number: 1019100201
- Condition: Cracked
- Location: Hinge
- Part time: 2,000 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, FOUND THE LT ICE VANE CRACKED THRU IN THE CENTER OF THE HINGE.  UPON MORE INVESTIGATION, FOUND THE HINGE PIN HAD WORKED ITS WAY OUT OF THE HINGE.  EVENTUALLY IT WORE A HOLE THRU THE DUCT SIDE WALL AND PROCEEDED TO COME OUT OF THE HINGE EVEN FURTHER.  FINALLY WITH ONLY HALF THE HINGE SUPPORTED BY THE PIN, IT CRACKED IN THE MIDDLE OF THE LAST SEGMENT OF THE HINGE AT BOTH ENDS.   POSSIBLY A BETTER WAY OF RETAINING THE PIN COULD BE DEVISED.  (IE:  A LOOP IN THE HINGE PIN SECURED TO THE HINGE WITH A FASTENER)
